MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820250
Medical Device Problem Codes Failure to Advance (2524); Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The patient was being treated for coronary artery disease (cad).The 80% stenosed target lesion was located in the moderately tortuous and non-calcified proximal right coronary artery (rca).A 2.50 x 20mm synergy xd drug-eluting stent was advanced for treatment.The stent was delivered through the guide into the proximal rca lesion where it interacted with a previously placed stent.Friction was encountered which resulted in failure to be delivered more distal in the rca.Upon removal of the device, the stent dislodged from the balloon at the proximal rca lesion.The stent delivery balloon was removed, and another non-boston scientific balloon catheter was used to enter in the underemployed stent.Subsequently, a 2.0 mm balloon and a 3.0 mm nc balloon were used to fully expand the stent in proximal rca lesion without any issue and completed the procedure successfully.No patient complications were reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16421244
Report Number2124215-2023-05207
Device Sequence Number5543798
Product Code NIQ
UDI-Device Identifier08714729980810
UDI-Public08714729980810
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2024
Device Model NumberH7493941820250
Device Lot Number0029202064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient RaceAsian